MathSciNet Relay Station
MathSciNet bibliographic data
MR2382452 40A05
Kumar, Vijay On $I$ and $I^*$-convergence of double sequences. Math. Commun. 12 (2007), no. 2, 171–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement